# SDR IPXA2017020813816

- Difficulty date: January 11, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74411
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER WING TANK UPPER SKIN HAS CORROSION AT RBL 89 TO 101.5 AT STRINGER 15.  REPAIRED IAW EA 011 5730-01-A6596 AND EO MD11-5730-63200-A. (MAJOR)
